I am back and still have T. Back in Dec. 2014 I was going to start Retigabine but I couldn't. I still have the little bottle of pills staring at me every night on my night-table. (sigh) It turns out that my beautiful long hair started to fall out. That's when the stress of T shift to the stress of hair loss. . I went to the doctor and after some blood tests I found out I was severely deficient in iron. In other words anemic. I was tired all day and short of breath, dry skin, brittle nails, often feeling cold and never could warm up and the worst thing that can happened to a woman.... my hair was falling out. I could not start Retigabine because I was anemic. I still am. I am taking Iron ferrous sulfate, Lysine and Vitamin C to bring my ferretin (blood cells that store proteins) level up to at least 70. Here is the thing: Here in the USA Ferretin levels are "normal" between 18-250... well I had 18! My dermatologist told me that anything below 70 causes hair loss. So the research on hair loss began together with all the "not so joyous" anxieties and more stress it brought to my life. How can these two things happened to me? Completely out of my hands...I have no control over it. I shake my head. I cry. Yet I still have to get up everyday and be a Mom to my two beautiful daughters, homeschool, run my home, take care of my husband and do it all with a smile on my face. Quietly. I bear my cross and God gives me strength and grace to face each day. For those who do not know, my T is probably 8 out of 10 (hizzing, static, hum, both ears & head), 24/7, 4 years now. I live with T, (habituate) but I can never get used to it (at this level, who can?) I bear it. I suck it in ( like my husband would say) I deal with it. It gets to me every now and then...but it will not defeat me! I won't let it. I hold on tight to the good in my life and resist the awfulness of T and hair loss. I hope for a cure for T and I hope that after I bring my iron levels up my hair will regrow again. It will take time. I must confess. I rather be bold and not have T.... but still the thought of going bold is not pleasant. I hope I can spend more time around here and be of support and help to others... God bless you all. I wish you all happy days..